| Model Number |
AU00T0 |
| Medical Device Problem Code |
Material Discolored (1170)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported that, following intraocular lens (iol) implantation surgery, a diffuse coating was observed on the anterior surface of the patient's iol; however, it was not considered visually significant.Additional information has been requested but no information is available at the time of this report.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).